FREE Shippingto US, AU, UK and EU on all orders over $149
/

Fexet® (Fexofenadine HCl) 180 mg, 20 tablets

$30.50

Indication: For symptomatic treatment of seasonal allergic rhinitis in patients 2 years of age and older and Chronic Idiopathic Urticaria in patients 6 months of age and older. The main benefit of using Fexet (Fexofenadine) is the relief it provides against the symptoms of hay fever and other allergic reactions. The active ingredient of Fexet – Fexofenadine – effectively blocks the action of histamine to effectively prevent the inflammation, itching, and other symptoms of hay fever.

7859dead27ea

Description

 

Indication: For symptomatic treatment of seasonal allergic rhinitis in patients 2 years of age and older and Chronic Idiopathic Urticaria in patients 6 months of age and older. The main benefit of using Fexet (Fexofenadine) is the relief it provides against the symptoms of hay fever and other allergic reactions. The active ingredient of Fexet – Fexofenadine – effectively blocks the action of histamine to effectively prevent the inflammation, itching, and other symptoms of hay fever.

Common brand names: Fexofenadine HCl, Allegra, Allegra ODT, Fastofen, Fexidine, Telfast, Vifas, Fexofenadine Hydrochloride, Aller Ease, Allegra Allergy, Allergy Relief, 24HR Allergy Relief, Allegra 12 Hour, Allergy 24-HR, Basic Care Allergy, Childrens Allergy Relief 


Composition

One tablet contains the active substance – fexofenadine hydrochloride 180 mg

 

Indications for use

  • Allergic rhinitis, hay fever (hay fever)
  • Chronic idiopathic urticaria

 

Method of administration and dosage

Fekset is prescribed orally, regardless of food intake, with water.
For the treatment of allergic rhinitis and hay fever (pollinosis) in adults and children over 12 years of age, a dose of 60 mg twice a day or 120 mg or 180 mg once a day orally is recommended.

For the treatment of chronic idiopathic urticaria in adults, children over 12 years of age, a daily dose of 60 mg twice a day or 120 mg or 180 mg once a day orally is recommended.
Dosage in hepatic impairment: For elderly patients with impaired liver function, the recommended initial dose of FEXET 60mg daily.

The duration of treatment is determined by the doctor.

 

Side effects

Often

– headache, fatigue, drowsiness, nervousness, dizziness, lethargy, sleep disturbance
– dyspeptic symptoms, nausea, dry mouth, vomiting, diarrhea

Rarely

– dryness in the nasal cavity and / or larynx
– rash, urticaria, itching, anaphylactic reactions
– chest pain, myalgia
– photosensitivity reaction

Very rarely

– increased excitability
– sleep disorders
– violation of taste sensations

 

Contraindications

– hypersensitivity to Fexofenadine and any component of the drug
– children’s age up to 12 years
– pregnancy and lactation

 

Drug interactions

Fexet is not biotransformed in the liver and therefore does not interact with other drugs that undergo hepatic metabolism. Fexet with erythromycin or ketoconazole, its plasma concentration increases by 2-3 times, which is apparently associated with an increase in gastrointestinal absorption and with a decrease in either bile excretion or gastrointestinal secretion. These changes were not accompanied by an effect on the QT interval and were not associated with increased side effects.

Prescription of antacids containing aluminum and magnesium hydroxide 15 minutes before taking Fekset causes a decrease in its bioavailability, most likely due to binding in the gastrointestinal tract. The recommended interval between taking Fexet and antacids should be at least 2 hours.
No interaction was observed between Fexet and omeprazole.

With the simultaneous use of Fexet does not have a potentiating effect on ethanol or other drugs with a depressing effect on the central nervous system.

 

Special instructions

Fexet should be used with caution in elderly patients, patients with renal or hepatic insufficiency.

Influence on the ability to drive cars and control various mechanisms.

Given the side effects (dizziness, drowsiness), care should be taken when driving vehicles and performing work that requires concentration of attention and speed of psychomotor reactions.

 

Overdose and treatment

Symptoms: dizziness, drowsiness, tiredness, dry mouth.
Treatment: gastric lavage, the appointment of activated charcoal, laxatives. If necessary, symptomatic and supportive therapy is carried out. Hemodialysis is ineffective.

Storage conditions

Store in a dry, dark place at temperatures from + 15 ° C to + 30 ° C, in the original packaging.
Keep out of the reach of children!

Shelf life – 3 years
Do not use after the expiration date printed on the package.

 

Additional information

Ingredient

Reviews

There are no reviews yet.

Be the first to review “Fexet® (Fexofenadine HCl) 180 mg, 20 tablets”

Your email address will not be published. Required fields are marked *

Wishlist 0
Open wishlist page Continue shopping